# SDR ASAA2017053120930

- Difficulty date: May 31, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 6,159 hours, 2,108 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNSUCCESSFUL AUTOLAND.  ACFT GROUNDED.  IAW FIM 22-11, TASK 801 DFCS BITE, NO CURRENT FAULTS. FLIGHT LEG 01 SHOWS FAULTS 22-11210 (FCC-B), 22-11209 (FCC-A). ACCOMPLISHED  FIM 22-11 TASK 801 DFCS BITE GROUP NR 20. TESTS PASS, COULD NOT DUPLICATE. ACCOMPLISHED TEST GROUP NR 49 LAND VERIFY REF 22-11-00/201. ALL REQUIRED TESTS PASSED,  SMM 34-36-00. NO CURRENT FAULTS. LEGS 5 SHOWS AIII INCAP REF G/S ERROR, LEG 7 RO CTN ILS ANOMALY. ACCOMPLISHED HGS SYSTEM AND OPS TEST. ALL REQUIRED TESTS PASSED.
